# SDR ASAA9880124

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WOLD NOT RELEASE FROM THE LATCHED OPEN POSITION.  ADJUSTED THE DOOR HOLD OPEN LATCH RELEASE MECHANISM AND OPERATED NORMALLY.  (M)
